# SDR AU990439

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor
- Part number: 3039242
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE NP SENSOR PROBE RESISTANCE OUT OF TOLERANCE.
